Take Several Medications At The Same Time During Menstruation

Illustration of Take Several Medications At The Same Time During Menstruation
Illustration: Take Several Medications At The Same Time During Menstruation post.medicalnewstoday.com

I want to ask. I’m still menstruating, can I take the medicine Fenamin 500, Carbidu 0.5, Coparcetin …? Trmaksih …

1 Answer:

Hello Dian,


Thank you for the question.

Need to be clarified, for what reasons do you want to consume the drug? Is the consumption prescribed directly by a doctor?


The three drugs that you mentioned have different content and functions, some are useful in relieving pain (phenamine, which contains mefenamic acid), minimizing inflammation (carbidu, containing dexamethasone), and treating fever, coughing, and colds (coparcetin, which contains paracetamol, glyceryl guaikolat, ephedrine-HCl).


If indeed there are medical indications that require it, no problem taking these drugs while menstruating. However, you need to pay attention to the recommended treatment according to doctor's advice. Because, in some rare cases, excessive consumption of mefenamic acid has the risk of causing blood clotting disorders, thereby making menstrual bleeding more and more prolonged. Consumption of dexamethasone if done long term can also disrupt hormone balance, causing menstrual cycles to be disrupted.


Therefore, considering that these three drugs do not belong to the class of over-the-counter drugs, you are only right to take them if indeed they are prescribed directly by your doctor.


I hope this helps.

: by

Related Question

Is It Possible To Use Ointments Containing Hydrocortisone And Neomycin For Smallpox Rashes On The Face?

Is It Possible To Use Ointments Containing Hydrocortisone And Neomycin For Smallpox Rashes On The Face?

(2 years ago)

Hello, good evening. I want to ask. My face after smallpox was affected by allergies or hives. Red, itchy, bumpy so. I was treated and given an acyclovir ointment. Then, my brother...

Are Solid Thyroid Nodules Dangerous?

Are Solid Thyroid Nodules Dangerous?

(11 months ago)

u003cspan style=”color: #000000; font-family: museosans300, sans-serif;”u003eWhat causes solid thyroid nodules?u003c/spanu003e...

The Body Is Getting Thinner In Nursing Mothers?

The Body Is Getting Thinner In Nursing Mothers?

(2 years ago)

Hello, I’m a 29-year-old woman, my body is getting thinner, my cheeks are really thin, even though I eat regularly and it’s pretty good too, and I have been drinking mi...

Leave a Reply

Your email address will not be published.